# SDR AALA202308181411

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 26,210 hours, 10,618 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND COCKPIT SLIDER WINDOW IS EXTREMELY DIFFICULT TO TO OPEN & CLOSE. ADJUSTED SLIDING WINDOW. PER AMM 56-12-11.
